Kate (factorywannabe) wrote in vaginapagina,
Kate
factorywannabe
vaginapagina

Why am I spotting?

So I'm on ortho tryclin-lo for PCOS and about 2.5 weeks ago, after I started a new pack (I'm on for three months straight, off one week, start again) in the middle of the three months cycle and I started to spot. I wasn't really worried; as you know, hormones build up over three weeks with ortho and going straight from the highest amount of hormones to the lowest, I expected some spotting. Well, it hasn't stopped. For the past 2.5 weeks, I've had major spotting. It's all old blood (thick, very brown in color, almost no red blood) and sometimes I get cramps. I take my BC everyday at the same time and it's still spotting. I'm in the middle of the pack (I start the highest active pills on sunday). Help?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments